# SDR SWAA2024061385206

- Difficulty date: May 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SCUFF PLATE CRAKED AT AFT CORNER<[01] WELD REPAIRED SCUFFPLATE FOR R1 DOOR PER SRM53-10-15-2R-2; WORK ACCOMPLISHED BY J.L. WELDING; W/O# 16612; PO# 414702. SCUFFPLATE WILL BE INSTALLED ON (TTG8Q003GBLY);[02] VERIFIED STEP 1
